# SDR REXA2013080801480

- Difficulty date: August 8, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER LOWER SKIN PANEL GOUGED.  REMOVED GOUGES FROM GALLEY SERVICE DOOR OUTER LOWER SKIN IAW REO 690-52-41-026 AND EO R52084, S/M-112.
